# SDR UALA2009102203295

- Difficulty date: October 21, 2009
- Submitted: October 23, 2009
- Operation: Air carrier
- Aircraft: N406UA
- Make and model: Airbus A320-232
- Aircraft serial: 454
- Aircraft time: 52,676 hours, 19,598 cycles
- Engine: Iae V2527A5
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 321454
- Part serial: 119
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LEFT FWD EPSU BATTERY FAILING PTP TEST.  REPLACED EPSU AND BATTERY AT DOOR 1 LEFT.
